Show simple item record

dc.contributor.authorKusalik, Peter G.en
dc.contributor.authorChialvo, A. A.en
dc.contributor.authorKalyuzhnyi, Yu. V.en
dc.contributor.authorCummings, P. T.en
dc.date.accessioned2007-09-05T18:08:32Z
dc.date.available2007-09-05T18:08:32Z
dc.date.issued2000
dc.identifier.citationChialvo, A. A., Kusalik, P. G., Kalyuzhnyi, Yu V. and Cummings, P. T. (2000). "Applications of Integral Equation Calculations to High-Temperature Solvation Phenomena". Journal of Statistical Physics, Vol. 100, No. 1-2: 167-199.en
dc.identifier.issn0022-4715
dc.identifier.urihttp://hdl.handle.net/1880/44912
dc.descriptionThe original publication is available at www.springerlink.com.en
dc.language.isoengen
dc.publisherSpringeren
dc.subjectChemistryen
dc.titleApplications of Integral Equation Calculations to High-Temperature Solvation Phenomenaen
dc.typejournal article
dc.description.refereedYesen
dc.publisher.urlhttp://www.springer.com/east/home/physics?SGWID=5-10100-70-35737980-0en
dc.publisher.corporateUniversity of Calgaryen
dc.publisher.facultyScienceen
dc.identifier.doihttp://dx.doi.org/10.11575/PRISM/35350
thesis.degree.disciplineChemistryen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record